# SDR UPS202066

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND RIGHT WING O/B FORE FLAP HAS DENT WITH DELAMINATION 12 INCHES FROM O/B END UPPER SURFACE.  INSTALLED REPAIR IAW SRM 51-40-6 AND 51-20-151.
